# SDR ASAA9780259

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 546, CREW REPORTED THE L2 DOOR WOULD NOT FULLY OPEN.  ADJUSTED THE L2 DOOR MECHANISM AND OPERATED NORMALLY.  (M)
